Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Headaches . . . Susan B Anthony dawne

Posted by handmemymidol on April 2, 2003, at 7:57:06

In reply to Re: ALL LEXAPRO USERS, posted by dawne on April 1, 2003, at 15:18:14

Dawne, I do NOT think you are crazy at all and please do not belittle yourself because you feel that it is a silly vanity issue. If the weight gain makes you feel bad about yourself, then it is no longer about vanity IMHO.
I think one of the worst things about dealing with depression, anxiety, etc., is that it lowers our self esteem so much. I know it has for me and I suspect I am not alone in this.
Do what you need to do to feel good about being you and know there is no one else in the entire world as special as you are!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:handmemymidol thread:109458
URL: http://www.dr-bob.org/babble/20030402/msgs/215357.html